En ε-uniformly convergent non-conforming finite element method for a singularly perturbed elliptic problem in two dimensions
Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 91-101 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1986_31_a6,
     author = {J. J. H. Miller  and  S. Wang},
     title = {En \ensuremath{\varepsilon}-uniformly convergent non-conforming finite element method for a singularly perturbed elliptic problem in two dimensions},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {91--101},
     year = {1986},
     volume = {31},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1986_31_a6/}
}
TY  - JOUR
AU  - J. J. H. Miller 
AU  -  S. Wang
TI  - En ε-uniformly convergent non-conforming finite element method for a singularly perturbed elliptic problem in two dimensions
JO  - Μαθηματική Επιθεώρηση
PY  - 1986
SP  - 91
EP  - 101
VL  - 31
UR  - http://geodesic.mathdoc.fr/item/MR_1986_31_a6/
LA  - gr
ID  - MR_1986_31_a6
ER  - 
%0 Journal Article
%A J. J. H. Miller 
%A  S. Wang
%T En ε-uniformly convergent non-conforming finite element method for a singularly perturbed elliptic problem in two dimensions
%J Μαθηματική Επιθεώρηση
%D 1986
%P 91-101
%V 31
%U http://geodesic.mathdoc.fr/item/MR_1986_31_a6/
%G gr
%F MR_1986_31_a6
J. J. H. Miller ;  S. Wang. En ε-uniformly convergent non-conforming finite element method for a singularly perturbed elliptic problem in two dimensions. Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 91-101. http://geodesic.mathdoc.fr/item/MR_1986_31_a6/